# SDR CA951120001

- Difficulty date: November 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S61N
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: S6111730101045
- Condition: Cracked
- Location: T/R
- Part time: 10,159 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)TAIL ROTOR BLADE WAS FOUND TO HAVE A SKIN CRACK.
